2017
Том 69
№ 4

All Issues

Volume 38, № 2, 1986

Article (Ukrainian)

Dobrovol'skii V. A., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 128–131

Article (Ukrainian)

A smoothness problem for an integral of Cauchy type

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 139–143

Article (Ukrainian)

Construction of entire function of arbitrary order with given asymptotic properties

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 143–148

Article (Ukrainian)

Hilbert spaces of measures

Zerakidze Z. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 148–154

Article (Ukrainian)

Some remarks on the Bohr compactification of the number line

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 154–158

Article (Ukrainian)

Solvability in generalized functions of boundary problems for general elliptic systems with a parameter and with discontinuous coefficients

Kovalenko I. A., Serdyuk V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 158–163

Article (Ukrainian)

The almost-complete controllability of a linear stationary system

Korobov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 163–169

Article (Ukrainian)

Estimate of the convergence of the method of straight lines for equations of parabolic type

Burkovskaya V. L., Makarov V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 169–173

Article (Ukrainian)

Toroidal integral sets of systems with impulses

Mamsa E. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 174–181

Article (Ukrainian)

Random oscillations in quasilinear systems of stochastic differential equations with delay

Mitropolskiy Yu. A., Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 181–187

Article (Ukrainian)

Dual integral equations associated with Fourier transforms

Nguyen Van Ngok, Popov G. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 188–195

Article (Ukrainian)

The limiting distribution of the time to attain the level for a random walk with reflection onto the superposition of two regeneration processes

Nepesova Dzh. K., Pirdzhanov B.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 195–200

Article (Ukrainian)

Convergence of characteristics of quasiconformal maps

Ryazanov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 200–204

Article (Ukrainian)

Approximation of periodic functions by Fourier sums in the mean

Novikova A. K., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 204–210

Article (Ukrainian)

Periodic solutions of weakly nonlinear integrodifferential equations with impulses

Turbaev B. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 211–214

Article (Ukrainian)

Method of perturbations of linear operators in the minimax estimation of the states of dynamical systems

Vladimirova A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 215–217

Article (Ukrainian)

Representing the solutions of ordinary differential equations in the form of Lie series

Gvozdetskii O. M., Izumnov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 218–220

Article (Ukrainian)

Some central extensions by means of the quaternion group

Goretskii V. E., Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 220–222

Article (Ukrainian)

Envelopes of holomorphy of compacta with analytic structure

Guzov S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 222–225

Article (Ukrainian)

Asymptotics of a solution of a system of integrodifferential equations with time delay

Domnitskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 225–230

Article (Ukrainian)

Characteristic functional of a quadratic form in gaussian elements in a Hilbert algebra

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 230–233

Article (Ukrainian)

Sharpness-optimal quadrature formulas for the computation of the Fourier transform of finite functions of the class Cl,n

Kasenov S. Z., Zadiraka V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 233–237

Article (Ukrainian)

A property of Koebe functions

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 237–238

Article (Ukrainian)

Integral representation of multiplicative systems with no continuity condition

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 238–241

Article (Ukrainian)

Problem for the Sturm-Liouville differential equation with an operator coefficient

Knyukh B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 242–245

Article (Ukrainian)

Synthesis of an optimal linear system with a lag in a Hilbert space

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 245–248

Article (Ukrainian)

Asymptotic behavior of Markov evolutions until absorption

Korolyuk V. V., Tadzhiyev A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 248–251

Article (Ukrainian)

Lie algebras with nilpotent radical

Li Sun Gen

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 251–252

Article (Ukrainian)

Biharmonic bases in algebras of the second rank

Mel'nichenko I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 252–254

Article (Ukrainian)

Irreducible representations of the group of infinite upper triangular matrices

Ostrovskii V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 255–259

Article (Ukrainian)

Banach spaces with the superapproximation property

Tokarev E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 259–261

Article (Ukrainian)

Study of a class of systems of nonlinear functional equations

Pelyukh G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 261–265